University Links: Home Page | Site Map
Covenant University Repository

Periodic Boundary Value Problems for Third Order Ordinary Differential Equations with Delay

Iyase, S.A . (1995) Periodic Boundary Value Problems for Third Order Ordinary Differential Equations with Delay. Indian J. pure appl. Math, 26 (4). pp. 329-338.

[img] PDF
Download (3114Kb)

Abstract

We study the periodic boundary value problem .X" (t) +ft. x (t)) .x· (t) + g(t, x (t - 1:)) + h(x(t)) - p(t) x(O)- x(2n) - x (O)-x (2n) -X' (0) - .x· (2n) = 0 under some resonant conditions on the asymptotic behaviour of x- 1 g(t, x) for I x I _... oo. The uniqueness of periodic solutions is also examined .

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Mr Solomon Bayoko
Date Deposited: 16 Dec 2014 10:11
Last Modified: 16 Dec 2014 10:11
URI: http://eprints.covenantuniversity.edu.ng/id/eprint/3081

Actions (login required)

View Item View Item